Alert archive / Michigan / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Mar 30, 2026, 11:47 PM EDT for Arenac County, Gladwin County, Michigan. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2026, 11:47 PM EDT (03:47 UTC)
- Expired
- Mar 31, 2026, 12:00 AM EDT
- In force
- 13 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Arenac County, MI, Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.7
The text
As transmitted.
283
WUUS53 KAPX 310347
SVRAPX
MIC011-051-310400-
/O.NEW.KAPX.SV.W.0002.260331T0347Z-260331T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1147 PM EDT Mon Mar 30 2026
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southwestern Arenac County in northern Michigan...
Southeastern Gladwin County in northern Michigan...
* Until midnight EDT.
* At 1147 PM EDT, a severe thunderstorm was located over Winegars, or
9 miles southeast of Gladwin, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Rhodes around 1150 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4383 8438 4399 8441 4405 8399 4391 8398
4391 8405 4399 8404 4400 8406 4400 8417
4383 8417 4383 8436 4382 8437
TIME...MOT...LOC 0347Z 268DEG 36KT 4392 8432
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 8:00 PM EDT, 3 hours 47 minutes earlier. Its key messages:
- An active early spring week ahead:
- Thunderstorm probabilities tonight and Tuesday across northern Lower. Severe thunderstorm threat??
- Precipitation type issues across eastern Upper and Tip of the Mitt tonight/Tuesday?
- Significant surge of warm air and moisture aloft and reinforced cold air in the boundary layer to set up another wintry mess post- April Fool's Day.
- Another round of precipitation next weekend.
Area forecast discussion, Mar 30, 8:00 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 800 PM EDT Mon Mar 30 2026 .KEY MESSAGES... An active early spring week ahead: - Thunderstorm probabilities tonight and Tuesday across northern Lower. Severe thunderstorm threat?? - Precipitation type issues across eastern Upper and Tip of the Mitt tonight/Tuesday? - Significant surge of warm air and moisture aloft and reinforced cold air in the boundary layer to set up another wintry mess post- April Fool's Day. - Another round of precipitation next weekend. && .DISCUSSION... Issued at 315 PM EDT Mon Mar 30 2026 Apologies for the mixed case in the first part below: we had part of our system rebooted while typing this and the discussion was saved in ALL CAPS. Don't have time to re-type so enjoy the "old school" feel of days gone by when text products WOULD SHOUT AT YOU. Pattern Synopsis/Forecast: ZONAL FLOW IN PLACE ACROSS THE CONUS... SPLIT TROUGHING ACROSS BRITISH COLUMBIA/EASTERN PACIFIC AND DOWNSTREAM TROUGH OVER ATLANTIC CANADA/WESTERN ATLANTIC. 130KT JET AXIS LIES NORTH OF THE GREAT LAKES...WITH AN ASSOCIATED TIGHT THERMAL GRADIENT FROM THE NORTHERN PLAINS EAST THROUGH THE UPPER LAKES (LOW LEVEL THERMAL RIDGE (+8C AT 850MB) POKING INTO LOWER MICHIGAN). RESULTANT SURFACE BOUNDARY LIES FROM A 1009MB SURFACE LOW OVER WESTERN QUEBEC...WESTWARD ACROSS THE STRAITS REGION/ NORTHERN WISCONSIN/SOUTHERN MINNESOTA. RETURN FLOW STARTING TO PULL MOISTURE NORTHWARD ACROSS THE MID MISSISSIPPI/OHIO VALLEYS AROUND WESTERN PERIPHERY OF WESTERN ATLANTIC HIGH PRESSURE. SHORT WAVE TROUGH MOVING THROUGH THE CANADIAN/NORTHERN ROCKIES THIS AFTERNOON WILL PROPAGATE ACROSS THE NORTHERN PLAINS TUESDAY AND THE UPPER GREAT LAKES TUESDAY NIGHT. SOUTHERN PORTION OF THE SPLIT EASTERN PACIFIC TROUGH GETS KICKED OUT BY A DISTURBANCE DIGGING SOUTHEAST FROM THE GULF OF ALASKA. THIS SHORT WAVE TROUGH EXPECTED TO PUSH INTO THE CENTRAL/SOUTHERN PLAINS BY THURSDAY...AND INTO OUR NECK OF THE WOODS IN THE THURSDAY NIGHT/FRIDAY TIME FRAME. THIS WILL LIKELY BE FOLLOWED BY THE "KICKER" LOW...EXPECTED TO TRACK ACROSS THE GREAT BASIN THURSDAY AND THEN THROUGH THE MIDWEST NEXT WEEKEND. THIS LATTER FEATURE WILL CERTAINLY SEND WARMER AIR UP INTO THE GREAT LAKES..AT LEAST ALOFT (MORE ON THAT BELOW). FRONTAL BOUNDARY DRAPED ACROSS NORTHERN LOWER THIS AFTERNOON EXPECTED TO SINK A BIT FARTHER SOUTH BY THIS EVENING...BUT SHOULD REMAIN ACROSS CENTRAL/SOUTHERN LOWER MICHIGAN THROUGH TUESDAY NIGHT (WITH A FEW FRONTAL WAVES RIPPLING ALONG IT) BEFORE COLD HIGH PRESSURE TO THE NORTH WINS OUT AND NUDGES THE FRONT INTO THE OHIO VALLEY WEDNESDAY. THEN...STOP IF YOU'VE HEARD THIS BEFORE... SOUTHERN BRANCH WAVE INDUCES CYCLOGENESIS THAT SENDS A SURFACE LOW TOWARD MICHIGAN THURSDAY...WITH COLD HIGH PRESSURE AND RESULTANT NORTHEAST BOUNDARY LAYER WINDS TRYING TO MAINTAIN A COLDER SURFACE LAYER WITH A PUSH OF WARMER AIR ALOFT WHICH SETS UP A POTENTIAL PRECIP TYPE MESS THURSDAY/THURSDAY NIGHT (AT LEAST). THE DETAILS WILL LIE IN THE TRACK OF THE SURFACE LOW. THIS WILL PROBABLY BE FOLLOWED BY ANOTHER SYSTEM FOR NEXT WEEKEND. Primary Forecast Concerns: Thunderstorm probabilities tonight and Tuesday across northern Lower. Severe thunderstorm threat??: Moisture is advecting northward into Iowa/Illinois toward the surface front running from southeast South Dakota/southern Minnesota/central Wisconsin. Despite steep mid level lapse rates still a good bit of capping to be overcome. Of more interest to northern Michigan will be the potential for some elevated convection north of the front with a surge of low level theta-e later this evening...most likely along- south of the M-32 corridor. Potentially a decent amount of MUCAPE (approaching 1000J/kg) and some decent mid level shear above the stable boundary layer so some potential for severe hail. Wind threat unlikely unless can get some "bounce" off the stable frontal layer and induce some gravity waves. May see a break in the precipitation Tuesday morning with the potential for another round of precipitation across northern Lower with some elevated thunder along the southern periphery of the precipitation (think south of M- 32). Convective parameter space not changed much from tonight... still north of the surface boundary with surface based instability (and greater severe threat across southern Lower) and more elevated instability with still a good bit of effective shear across southern portions of the forecast area. So a marginal severe risk still warranted. Expected precipitation and ongoing snowmelt is expected to push river levels upward over the coming days. Manistee River near Sherman in Wexford county forecast to go above flood stage later Tuesday; but for now have just issued a Flood Watch for this as the observed stage continues to lag the forecast hydrograph. Precipitation type issues across eastern Upper and Tip of the Mitt tonight/Tuesday?: East-west band of precipitation along the Canadian border of North Dakota/Minnesota at mid afternoon...driven largely by frontogenesis and aided by right entrance region jet forcing. Do anticipate an increase in precipitation coverage later this evening across eastern Upper and the Tip of the Mitt counties...likely coming to an end after midnight as forcing shifts east. Thermodynamic issues tonight in the form of an elevated warm layer and marginal surface temperatures. Current temperatures across eastern Upper in the mid 40s...45-55F across the Tip of the Mitt counties...with dew points in the mid-upper 20s. So a bit of room for evaporative cooling...though at the same time raw guidance temperatures are lagging reality so think most areas will be above freezing...could be close in a few spots for freezing rain/drizzle or even a bit of snow. Highest p-type probabilities for tonight are for rain with probabilities for freezing rain < 20%. There will be another round of precipitation developing later Tuesday morning as the main short wave trough passes north of Lake Superior...again surface temperatures will still be marginal for a freezing rain threat. Significant surge of warm air and moisture aloft and reinforced cold air in the boundary layer to set up another wintry mess post-April Fool's Day: This will be interesting since our last two ice events (28-30 March 2025/15-16 March 2026) had guidance too far north/too aggressive in trying to pull warm boundary layer air up into northern Michigan. Seeing the same trends here except in the AI guidance which have a farther south surface low track (and was correctly farther south in the 15-16 March event). Big surge of moisture forecast to get pulled up into the Great Lakes Thursday with potentially greater than +3 sigma standardized precipitable water anomalies which would be near records for early April. Strong warm advection/frontal and jet forcing will work on this moisture flux to produce a potentially significant precipitation event just from a quantitative standpoint (currently in the Day 4 Excessive Rainfall Outlook). This makes the p-type forecast have even greater importance since we are talking about the likelihood of 1 to 2 inches of liquid precipitation. Current forecast trends based on the idea of a push of mostly snow into the forecast area from south to north Wednesday night... transitioning toward more liquid/freezing precipitation on Thursday...then possibly going to all rain Thursday night provided the surface warm air arrives (a forecast which failed miserably in our last two ice events so color me skeptical three days out). A farther south track would give more snow to Upper Michigan and the Tip of the Mitt and the potential for more icing farther south (again stop me if you've seen this scenario play out before). Snow-to-liquid ratios are likely to be in the cement mixer category (hard to move/hard to drive through). So while everyone wants answers now...need to be more pragmatic here as small shifts in the location of initial lee cyclogenesis and the low level thermal gradient will result in big forecast changes down the road. Current forecast will feature potential watch criteria snowfall across eastern Upper through Thursday afternoon (which is as far out as we forecast QPF locally though precipitation will continue through Thursday night)...with the potential for 0.25 inch ice accumulations across northern Lower (especially across the higher terrain)...along with the possibility of icing getting north of the Bridge as well just given the probabilistic space. Will be trending the messaging on this a bit harder. Another round of precipitation next weekend: As Thursday's system departs another arrives possibly as early as Friday night with the potential for starting as a wintry mix before a transition to more rain Saturday. But given everything above that is the least of our concerns for the week. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 755 PM EDT Mon Mar 30 2026 VFR conditions to start, with shower and thunderstorm chances beginning between 03 to 06Z, lingering through portions of the night. CIGs steadily lower, with MVFR to IFR later tonight through Tuesday. Another round of showers and storms possible midday Tuesday through the afternoon hours (PROB30s) with continued CIGs between BKN005-010. VSBYs lower in any heavier rain and BR, with 2-4SM at times. && .APX WATCHES/WARNINGS/ADVISORIES... MI...None. MARINE...None. && DISCUSSION...JPB AVIATION...JLD
Hazardous weather outlook, Mar 30, 3:30 PM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 330 PM EDT Mon Mar 30 2026 MIZ016>018-020>036-041-042-086>088-095>099-311100- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 330 PM EDT Mon Mar 30 2026 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. Thunderstorms will be possible tonight across northern Lower, some stronger storms will be possible south of the M-32 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible into Tuesday across northern Lower, some stronger storms will be possible south of the M-72 corridor. A messy wintry mix of precipitation, including the potential for accumulating snow and ice, is possible Wednesday night through Thursday night across parts of northern Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311100- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 330 PM EDT Mon Mar 30 2026 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information visit http://weather.gov/gaylord. JPB
In the hours before
Special weather statement, Mar 30, 11:03 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1103 PM EDT Mon Mar 30 2026
MIZ027-033-310330-
Kalkaska MI-Missaukee MI-
1103 PM EDT Mon Mar 30 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KALKASKA AND
NORTHERN MISSAUKEE COUNTIES THROUGH 1130 PM EDT...
At 1103 PM EDT, Doppler radar was tracking a strong thunderstorm over
Morey, or near Lake City, moving northeast at 40 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Lake City, Sharon, Moorestown, Morey, Jennings, Stittsville, and
Smithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4436 8534 4447 8533 4471 8485 4442 8485
4432 8530
TIME...MOT...LOC 0303Z 241DEG 41KT 4441 8525
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
JLDLocal storm report, Mar 30, 11:34 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1134 PM EDT Mon Mar 30 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Hail 2 SW Beaverton 43.86N 84.52W
03/30/2026 E0.50 Inch Gladwin MI Emergency Mngr
Beaverton fire dept responding to a brush
fire called in a hail report of quarter to
half inch hail.
&&
ELDSpecial weather statement, Mar 30, 11:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1134 PM EDT Mon Mar 30 2026
MIZ021-026-027-310400-
Grand Traverse MI-Kalkaska MI-Antrim MI-
1134 PM EDT Mon Mar 30 2026
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRAND TRAVERSE...
SOUTHWESTERN ANTRIM AND NORTHWESTERN KALKASKA COUNTIES THROUGH
MIDNIGHT EDT...
At 1134 PM EDT, Doppler radar was tracking a strong thunderstorm over
Traverse City State Park, or over Traverse City, moving east at 35
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Traverse City, Kalkaska, Elk Rapids, Mancelona, Antrim, Clam River,
Barker Creek, Rapid City, Alden, Darragh, Traverse City State Park,
Williamsburg, Greilickville, Bates, and Lake Bellaire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4499 8510 4473 8500 4466 8561 4477 8565
4478 8564 4483 8565
TIME...MOT...LOC 0334Z 254DEG 32KT 4477 8555
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
JLDSpecial weather statement, Mar 30, 11:39 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1139 PM EDT Mon Mar 30 2026
MIZ033-034-310415-
Roscommon MI-Missaukee MI-
1139 PM EDT Mon Mar 30 2026
...A STRONG THUNDERSTORM WILL IMPACT ROSCOMMON AND SOUTHEASTERN
MISSAUKEE COUNTIES THROUGH 1215 AM EDT...
At 1139 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roscommon Township, or 8 miles southwest of Houghton Lake, moving
northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Houghton Lake, Prudenville, St. Helen, Moddersville, Roscommon County
Airport, Nester Township, Roscommon Township, Lake St. Helen, and
Twin Lakes Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4416 8495 4423 8500 4449 8440 4444 8436
4421 8437 4416 8457
TIME...MOT...LOC 0339Z 243DEG 40KT 4420 8483
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
JLDThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:03 PM EDT | Special Weather Statement | APX | Kalkaska | 27 min |
| Mar 30, 11:18 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 27 min |
| Mar 30, 11:34 PM EDT | Special Weather Statement | APX | Grand Traverse | 26 min |
| Mar 30, 11:39 PM EDT | Special Weather Statement | APX | Roscommon | 36 min |
| Mar 30, 11:52 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Kalkaska | 38 min |
| Mar 31, 12:02 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 15 min |
| Mar 31, 12:06 AM EDT | Severe Thunderstorm Warning | APX | Arenac | 15 min |
| Mar 31, 12:18 AM EDT | Special Marine Warning | APX | 42 min | |
| Mar 31, 12:31 AM EDT | Special Weather Statement | APX | Montmorency | 44 min |
| Mar 31, 12:36 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Roscommon | 39 min |
| Mar 31, 12:40 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 35 min |
| Mar 31, 1:07 AM EDT | Special Marine Warning | APX | 23 min | |
| Mar 31, 1:15 AM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 30 min |
| Mar 31, 1:24 AM EDT | Special Marine Warning | APX | 66 min | |
| Mar 31, 1:43 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 32 min |
| Mar 31, 1:49 AM EDT | Special Weather Statement | APX | Manistee | 26 min |
| Mar 31, 2:00 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 30 min |
| Mar 31, 2:15 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Roscommon | 30 min |
| Mar 31, 2:25 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 24 min |
| Mar 31, 3:01 AM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Iosco, Ogemaw, Roscommon | 29 min |
| Mar 31, 3:35 AM EDT | Special Weather Statement | APX | Gladwin | 40 min |
| Mar 31, 11:01 AM EDT | Small Craft Advisory | APX | 5 hr | |
| Mar 31, 11:43 AM EDT | Special Weather Statement | APX | Benzie, Grand Traverse, Manistee, Wexford | 77 min |
| Mar 31, 1:55 PM EDT | Special Weather Statement | APX | Kalkaska, Manistee, Missaukee, Wexford | 95 min |
| Mar 31, 3:40 PM EDT | Winter Storm Watch | APX | Alpena, Charlevoix, Cheboygan, Chippewa, Emmet, Mackinac and 3 more | 22 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.